# SDR COMA0061016

- Difficulty date: December 6, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 10,539 hours, 10,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R53610044
- Condition: Cracked
- Location: Fuselage
- Part time: 10,539 hours, 10,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 FLOOR ATTACHMENT ANGLE IS CRACKED ON RIGHT HAND SIDE.  PERFORMED A MAJOR REPAIR BY REPLACING CRACKED FLOOR SUPPORT ANGLE AT FS 621.0 RIGHT HAND SIDE IAW CRJ REO 601R-53-61-004B.
